# SDR R61A201705310386

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 24,722 hours, 19,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR NOT ABLE TO BE FULLY RELEASED FROM OUTSIDE. ADJUSTED UPPER FWD ROLLER IAW AMM 52-11-00. OPS CHECK GOOD.
